| Model Number |
1004000 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that ongoing intermittent occlusion alarms occurred.There was no adverse impact to the customer¿s blood glucose level.Customer changed infusion set and cartridge and resumed insulin to resolve the issue.The customer continued to use the pump for insulin therapy and has an alternate method of insulin therapy available if necessary.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown / unknown / unknown.